Points of continuity of upper semicontinuous multivalued mappings
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 147-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a20,
author = {V. V. Mishkin},
title = {Points of continuity of upper semicontinuous multivalued mappings},
journal = {Matemati\v{c}eskie zametki},
pages = {147--148},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a20/}
}
V. V. Mishkin. Points of continuity of upper semicontinuous multivalued mappings. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 147-148. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a20/